MathSciNet Relay Station
MathSciNet bibliographic data
MR123687 (23 #A1010) 30.20
Porcelli, P.; Connell, E. H. A proof of the power series expansion without Cauchy's formula. Bull. Amer. Math. Soc. 67 1961 177–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement